# SDR DALA2022112807556

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 70,958 hours, 28,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9821102) DURING INSPECTION FOUND L2 DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED BATTERY ON POWER SUPPLY FOR EMERGENCY LIGHTS L2 DOOR PER B737 AMM 33-51. OPS CHECK GOOD.
